MDJunction - People Helping People
 
Ask a Question
11/01/2009 08:47 AM

Creepy crawly feeling on skin

ladio30
ladio30  
Posts: 115
Member

I believe I had lymes(even though test came back negative). I was on flagyl and keflex for 6 weeks. When I came off the antibiotics I got c difficile and was put back on flagyl. While being put back on the flagyl for the c. diff. I became extremely fatigued and felt nauseous all the time and had to urinate more frequently(all side effects apparently). But at the same time also started feeling like things were crawling on my skin and biting me. Sometimes it feels itchy too but I don't have a rash. I have been off the flagyl for over a week and I keep getting this itchy skin feeling.

Has anyone had this?

Reply

11/01/2009 08:31 PM
cmany
cmany  
Posts: 6931
Group Leader
I'm an Advocate

Yes...

Is your skin hypersensitive to touch? This can be attributed to overactive nerves...

When it has been at its worst for me, is when Lyme was starting to do some real serious damage to my digestive system...once I cut gluten from my diet - this settled down...and I found it to happen in more isolated spots - and it stopped radiating...

Dont know if its the same for you tho

Christine

Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved